Alert archive / South Dakota / Wind Advisories in 2022
Wind Advisory 14, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at Apr 12, 2022, 4:29 AM CDT for 6 counties in Iowa; 19 counties in South Dakota; Dakota County, Dixon County, Nebraska. It took effect at Apr 12, 2022, 6:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2022, 4:29 AM CDT (09:29 UTC)
- In effect from
- Apr 12, 2022, 6:00 PM CDT
- Expired
- Apr 13, 2022, 3:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Sioux Falls, SD
All 27 counties
Cherokee County, IA, Ida County, IA, Lyon County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brule County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 63 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
058 WWUS73 KFSD 120929 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 429 AM CDT Tue Apr 12 2022 SDZ038-050-052-053-057>059-063-064-121700- /O.NEW.KFSD.WI.Y.0014.220412T2300Z-220413T0600Z/ Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix- Douglas- 429 AM CDT Tue Apr 12 2022 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM CDT WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Beadle, Gregory, Jerauld, Sanborn, Brule, Aurora, Davison, Charles Mix and Douglas Counties. This includes the Tribal Lands of the Yankton Sioux Tribal Nation. * WHEN...From 6 PM this evening to 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
5 follow-up statements
084 WWUS73 KFSD 121804 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 104 PM CDT Tue Apr 12 2022 SDZ038-053-121915- /O.CAN.KFSD.WI.Y.0014.220412T2300Z-220413T0600Z/ Beadle-Sanborn- 104 PM CDT Tue Apr 12 2022 ...WIND ADVISORY IS CANCELLED... While breezy conditions will continue into this evening, wind speeds are expected to remain below advisory criteria, with gusts up to 35 mph possible after winds become westerly. $$ SDZ060-065-066-068>070-130230- /O.EXA.KFSD.WI.Y.0014.220412T2300Z-220413T0600Z/ Hanson-Hutchinson-Turner-Bon Homme-Yankton-Clay- 104 PM CDT Tue Apr 12 2022 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM CDT WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Hanson, Hutchinson, Turner, Bon Homme, Yankton and Clay Counties. * WHEN...From 6 PM this evening to 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ050-052-057>059-063-064-130230- /O.CON.KFSD.WI.Y.0014.220412T2300Z-220413T0600Z/ Gregory-Jerauld-Brule-Aurora-Davison-Charles Mix-Douglas- 104 PM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM CDT WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Brule, Jerauld, Gregory, Douglas, Charles Mix, Aurora and Davison Counties. This includes the Tribal Lands of the Yankton Sioux Tribal Nation. * WHEN...From 6 PM this evening to 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
992 WWUS73 KFSD 130039 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 739 PM CDT Tue Apr 12 2022 SDZ050-052-057>060-063>066-068>070-130600- /O.CON.KFSD.WI.Y.0014.000000T0000Z-220413T0600Z/ Gregory-Jerauld-Brule-Aurora-Davison-Hanson-Charles Mix-Douglas- Hutchinson-Turner-Bon Homme-Yankton-Clay- 739 PM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of central, south central and southeast South Dakota. This includes the Tribal Lands of the Yankton Sioux Tribal Nation. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
053 WWUS73 KFSD 130124 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 824 PM CDT Tue Apr 12 2022 IAZ020-031-NEZ013-014-SDZ071-130600- /O.EXA.KFSD.WI.Y.0014.000000T0000Z-220413T0600Z/ Plymouth-Woodbury-Dixon-Dakota-Union- 824 PM CDT Tue Apr 12 2022 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...In South Dakota, Union County. In Nebraska, Dixon and Dakota Counties. In Iowa, Plymouth and Woodbury Counties. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ050-052-057>060-063>066-068>070-130600- /O.CON.KFSD.WI.Y.0014.000000T0000Z-220413T0600Z/ Gregory-Jerauld-Brule-Aurora-Davison-Hanson-Charles Mix-Douglas- Hutchinson-Turner-Bon Homme-Yankton-Clay- 824 PM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of central, south central and southeast South Dakota. This includes the Tribal Lands of the Yankton Sioux Tribal Nation. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
798 WWUS73 KFSD 130218 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 918 PM CDT Tue Apr 12 2022 IAZ001-012-021-032-SDZ061-062-067-130800- /O.EXB.KFSD.WI.Y.0014.000000T0000Z-220413T0800Z/ Lyon-Sioux-Cherokee-Ida-McCook-Minnehaha-Lincoln- 918 PM CDT Tue Apr 12 2022 ...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT WEDNESDAY... * WHAT...Northwest winds 20 to 35 mph with gusts up to 50 mph. * WHERE...In South Dakota, McCook, Minnehaha and Lincoln Counties. In Iowa, Lyon, Sioux, Cherokee and Ida Counties. * WHEN...Until 3 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ020-031-NEZ013-014-SDZ050-052-057>060-063>066-068>071-130800- /O.EXT.KFSD.WI.Y.0014.000000T0000Z-220413T0800Z/ Plymouth-Woodbury-Dixon-Dakota-Gregory-Jerauld-Brule-Aurora- Davison-Hanson-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme- Yankton-Clay-Union- 918 PM CDT Tue Apr 12 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of central, south central and southeast South Dakota, northeast Nebraska and northwest and west central Iowa. This includes the Tribal Lands of the Yankton Sioux Tribal Nation. * WHEN...Until 3 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
290 WWUS73 KFSD 130757 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 257 AM CDT Wed Apr 13 2022 IAZ001-012-020-021-031-032-NEZ013-014-SDZ050-052-057>071-130900- /O.EXP.KFSD.WI.Y.0014.000000T0000Z-220413T0800Z/ Lyon-Sioux-Plymouth-Cherokee-Woodbury-Ida-Dixon-Dakota-Gregory- Jerauld-Brule-Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix- Douglas-Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Clay-Union- 257 AM CDT Wed Apr 13 2022 ...WIND ADVISORY WILL EXPIRE AT 3 AM CDT EARLY THIS MORNING... While the wind advisory is expiring, gusts to 30 to 40 mph will continue through the day. $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Apr 11, 10:45 PM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, Apr 11, 10:45 PM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION National Weather Service Sioux Falls SD 1045 PM CDT Mon Apr 11 2022 .SHORT TERM...(This Evening through Tuesday Night) Issued at 409 PM CDT Mon Apr 11 2022 Forecast Key Messages: 1. Low pressure swinging through the region tomorrow into early Wednesday brings the threat of severe weather, mainly across northeastern NE, southeastern SD, and northwestern IA. All modes of severe weather are in play. 2. Low pressure continues to slide off to the north and east through mid week, leading to windy conditions. 3. Strong winds will lead to elevated fire weather concerns, particularly across south central SD where drought conditions are most severe. This Afternoon: Diurnally driven cumulus field has developed across the area with temperatures in the 50s and 60s. Have seen some weak radar returns, although given the dry sub cloud layer, it does not appear that anything is reaching the ground. Expect cumulus to diminish later this evening as mixing tapers off. Tonight: Precipitation chances look a bit uncertain still, despite a relatively strong wave around 700 mb, strong jet streak at 700/850 mb, WAA at 850 mb, and mid level moisture all ahead of the main low pressure. Uncertainty arises from the dry sub cloud layer, which struggles to saturate through the overnight. Have reduced pops a touch from previous, and expect any rain overnight to be west of I- 29, with amounts of a few hundredths. Warm air and southerly flow keeps temperatures more on the mild side, with lows in the lower to mid 40s. Breezy south/southeasterly winds continue, with the strongest winds across south central SD. Tuesday: Low level moisture increases as the next push of WAA slides into the region around daybreak into the mid morning hours. This will likely bring some stratus to the area. Expect temperatures to warm into the upper 50s to mid 60s for most of the area, with upper 60s to possibly mid 70s near/along the MO River and into northwestern IA where WAA and the warm front look to have the greatest impacts. This area will also likely have an increased fire threat, especially if precipitation is more sparse. Although rain showers and isolated thunderstorms are possible early in the day, chances increase as surface low pressure slides into south central SD. Rain amounts will vary quite a bit given the convective nature of the event, with around half an inch or less of rainfall, with the highest amounts anticipated east of I-29. Isolated high amounts may occur in thunderstorms. Tuesday/Tuesday Afternoon/Night Severe Weather Threat: Severe threat tomorrow afternoon/night is a bit complicated and conditional, especially given the uncertainty regarding where the fronts may be located and the potential impacts of stratus earlier in the day. However, a couple of forcing mechanisms are in place, with both the elevated warm front and the surface warm front. Will also be watching where the dry line and the triple point set up, which are also forcing mechanisms in play. Since the low track has again shifted northwesterly, the instability corridor has shifted a touch to the north and west as well, noted by the slight westward expansion of the latest SPC Day 2 Outlook. There is still a bit of uncertainty in how much instability there may be, as the NAM (furthest north/west of the models but somewhat) brings over 2500 J/kg of surface based CAPE to the MO River and points east (along the Day 2 Enhanced Risk area). MUCAPE values over 1200 J/kg along and east of I-29 is also supportive of elevated supercells, which would then grow upscale. Unlike the previous forecast, the ECMWF has become the less bullish of the guidance, as it has now shifted to be the furthest south and east. For storm mode, expect initial convection to be more isolated cells, as the 0-6 km shear is more perpendicular to the boundary, transitioning to linear mode as the shear becomes more parallel with the dryline and cold front. Storms may fire initially along the elevated boundary, then becoming more surface based as they move east. All modes of severe weather are in play. Mid level lapse rates around 7 deg C/km are supportive of large hail, likely around golf ball sized. Wind gusts to 70 mph are possible given the strong winds with the low level jet, which could be brought down. Tornadoes are possible, including the potential for a few strong tornadoes, as 0-1 km SRH is over 100, and 0-1 km bulk shear values above 40 kts. As mentioned in the previous discussion, expect our severe window to remain fairly limited, especially should the more south and east track verify. Main threat would be 6-10 PM, although storms could fire by mid afternoon should some of the hi- res guidance verify. Severe threat should end by midnight Tuesday night/Wednesday morning. Tuesday Night/Early Wednesday: Precipitation continues to slowly rotate off to the northeast, with some wrap around precip expected. Temperatures cooling through the night may allow some snowflakes to mix in, with temps in the 20s west of I-29 and 30s east. No accumulation is expected. .LONG TERM...(Wednesday through Monday) Issued at 409 PM CDT Mon Apr 11 2022 As the system continues to move off to the northeast through Wednesday and Thursday, strong winds remain the greatest impact as strong CAA takes hold. Soundings indicate we will remain mixed through the overnight hours Wednesday into Thursday which would allow for the winds at the top of the mixed layer of around 50 knots to mix down, with gusts around or over 50 mph possible. Tight surface pressure gradient keeps sustained winds strong as well, likely over 20 knots (25 mph). Will need to monitor for potential wind headlines, although have held off at this time given the focus on the shorter term. Temperatures falling into the 20s as the system continues to slide away from our forecast area could lead to some snowflakes, particularly north of I-90. But, as the models have generally shifted the overall track further to the north and west, wintry impacts look to be on the downward trend for our area as the deformation band has also shifted off to the north and west. Little to no snow accumulation is expected at this time, although should the storm shift back to the south and east, some light snow would be possible along and north of I-90. Low pressure continues to slide off to the north Thursday night, with mid level flow becoming more zonal for the week's end. Friday remains on the cool and breezy side, with northwesterly flow aloft. Models build ridging in for Saturday, ahead of the next progged short wave on Sunday into Monday. Deterministic and ensemble guidance are quite variable with track and depth, and thus have not strayed from the blend. Expect continued breezy conditions, and may see some precip although details are uncertain. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1043 PM CDT Mon Apr 11 2022 Mid-level cloud coverage will continue increasing during the overnight period, accompanied by breezy south-southeasterly winds as a strong system moves into the area. Low-level wind is expected throughout the overnight period until at least sunrise, with winds becoming stronger after sunrise with gusts over 30 knots. Could see a rain shower or two into the early afternoon, along with a stratus deck where MVFR/IFR cigs are possible. Strong thunderstorms are anticipated late Tuesday afternoon starting across the SD/NE region heading eastwards into MN and IA, with large hail, strong winds, as well as a tornado or two being possible. && .FIRE WEATHER... Issued at 409 PM CDT Mon Apr 11 2022 Rest of today/tonight: Although not hitting criteria yet, have maintained Red Flag Warning across south central SD as relative humidity values have decreased this afternoon and winds are increasing with mixing. Tuesday: Strong winds and well above average temperatures, particularly for the MO River Valley, will likely bring enhanced fire danger to the area once again. RH values do look to remain above critical thresholds, but strong winds and dry fuels may be enough to overcome this. Regardless, precautions should be taken to prevent fire start and spread. Will need to monitor fire weather concerns for the rest of the week, especially for areas which do not see substantial precipitation. Cooler temps may help to limit this somewhat, although strong winds and antecedent drought conditions may keep fire danger elevated through at least Thursday. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...SG LONG TERM...SG AVIATION...APT FIRE WEATHER...SG
Hazardous weather outlook, Apr 11, 7:12 PM CDT, 9 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 712 PM CDT Mon Apr 11 2022 SDZ050-057>059-063-064-130015- Gregory-Brule-Aurora-Davison-Charles Mix-Douglas- 712 PM CDT Mon Apr 11 2022 This Hazardous Weather Outlook is for south central South Dakota and southeast South Dakota. .DAY ONE...Tonight. Relative humidity values will be increasing throughout the rest of the evening hours, bringing an end to the high fire danger conditions today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A strong spring system will bring wind gusts of 30 to 55 mph and enhanced fire danger Tuesday through Thursday. Can't rule out light snowfall accumulations during the early morning hours Tuesday and Wednesday, but will likely remain below an inch. Wind chills near zero degrees are expected Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SDZ038-039-052>054-060-130015- Beadle-Kingsbury-Jerauld-Sanborn-Miner-Hanson- 712 PM CDT Mon Apr 11 2022 This Hazardous Weather Outlook is for central South Dakota, east central South Dakota and southeast South Dakota. .DAY ONE...Tonight. Relative humidity values will be increasing throughout the rest of the evening hours, bringing an end to the high fire danger conditions today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A strong spring system will bring wind gusts of 30 to 55 mph and enhanced fire danger Tuesday through Thursday. Can't rule out light snowfall accumulations during the early morning hours Tuesday and Wednesday, but will likely remain below an inch. Wind chills near zero degrees are expected Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ040-055-056-061-062-066-067-070-071-130015- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Brookings-Lake-Moody-McCook-Minnehaha- Turner-Union- 712 PM CDT Mon Apr 11 2022 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, east central South Dakota and southeast South Dakota. .DAY ONE...Tonight. Relative humidity values will be increasing throughout the rest of the evening hours, bringing an end to the high fire danger conditions today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Severe weather is possible late Tuesday afternoon into the evening hours. Large hail up to 2 inches, damaging wind gusts to 70 mph, and a tornado or two are all potential threats with the strongest storms. The strong spring system will also bring wind gusts of 30 to 50 mph and enhanced fire danger Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. SDZ065-068-069-130015- Hutchinson-Bon Homme-Yankton- 712 PM CDT Mon Apr 11 2022 This Hazardous Weather Outlook is for southeast South Dakota. .DAY ONE...Tonight. Relative humidity values will be increasing throughout the rest of the evening hours, bringing an end to the high fire danger conditions today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Severe weather is possible late Tuesday afternoon into the evening hours. Large hail up to 2 inches, damaging wind gusts to 70 mph, and a tornado or two are all potential threats with the strongest storms. The strong spring system will also bring wind gusts of 30 to 50 mph and enhanced fire danger Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 5:22 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Ida, Plymouth, Woodbury | 38 min |
| Apr 12, 5:33 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay, Dickinson, Ida, O'Brien | 42 min |
| Apr 12, 5:45 PM CDT | Severe Thunderstorm Warning | FSD | Ida | 31 min |
| Apr 12, 5:54 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 33 min |
| Apr 12, 6:08 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson | 52 min |
| Apr 12, 6:31 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay | 13 min |
| Apr 12, 5:29 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Charles Mix, Davison, Douglas, Hanson, Hutchinson | 46 min |
| Apr 12, 5:48 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Hanson, Hutchinson | 42 min |
| Apr 12, 5:51 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha, Moody, Turner | 39 min |
| Apr 12, 6:02 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury, Miner, Sanborn | 28 min |
| Apr 12, 6:10 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Hutchinson, McCook, Miner | 35 min |
| Apr 12, 6:21 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, Hutchinson, McCook, Turner | 39 min |
| Apr 12, 6:36 PM CDT | Tornado Warning | FSD | Hutchinson, McCook, Turner | 24 min |
| Apr 12, 6:40 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha, Moody | 35 min |
| Apr 12, 6:46 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook | 29 min |
| Apr 12, 6:57 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, McCook, Minnehaha, Turner | 33 min |
Nearby
Wind Advisories in South Dakota, 2022Wind Advisories in Iowa, 2022Wind Advisories in Nebraska, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.